# SDR DALA2016060804437

- Difficulty date: June 7, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 45,015 hours, 24,120 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Frame
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR RT SHEAR PLATE SUPPORT FRAME CORRODED.  LOCATION BET FRAME 69 AND FRAME 70 -Y1170.  FOUND TO BE OUT OF LIMITS, MORE THAN 50 PERCENT MATERIAL LOSS. REPLACED SHEAR SUPPORT FRAME BETWEEN FRAME 69 AND FRAME 70, Y117 AS REQUIRED IAW SRM 31-41-14 AND A319 51-42-11.
